MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD C AND T SET FLYING LEADS RP; DISPOSABLE CODMAN CORD AND TUBING

INTEGRA LIFESCIENCES MANSFIELD C AND T SET FLYING LEADS RP; DISPOSABLE CODMAN CORD AND TUBING
Catalog Number 9190002RP
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch # (b)(4).A facility reported: "codman irrigating bipolar was irrigating but not cauterizing.When the cord was switched out, the device (handpiece and console) worked appropriately." the product problem was discovered during the procedure when trying to stop a bleed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields : d4, d8, d9, g6, h1, h2, h3, h4, h6, h11.The codman irrigating bipolar (9190002rp) was returned for evaluation device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - specimen failed continuity testing due to resistance exceeding the 2-ohm limit, confirming the complaint.Root cause - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.Potential root causes for this failure mode per the risk documentation, include: "inadequate material selection or improper dimensions (exposed pin length insufficient for electrical connection)".

Brand Name
C AND T SET FLYING LEADS RP
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21773368
Report Number3014334038-2025-00048
Device Sequence Number18192814
Product Code GEI
UDI-Device Identifier10381780521778
UDI-Public10381780521778
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9190002RP
Device Lot Number7358846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown